On the Auslander-Reiten valued quiver of right peak rings
Fundamenta Mathematicae, Tome 136 (1990) no. 2, pp. 91-114
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Bogumiła Klemp 1 ; Daniel Simson 1
@article{10_4064_fm_136_2_91_114,
author = {Bogumi{\l}a Klemp and Daniel Simson},
title = {On the {Auslander-Reiten} valued quiver of right peak rings},
journal = {Fundamenta Mathematicae},
pages = {91--114},
year = {1990},
volume = {136},
number = {2},
doi = {10.4064/fm-136-2-91-114},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-136-2-91-114/}
}
TY - JOUR AU - Bogumiła Klemp AU - Daniel Simson TI - On the Auslander-Reiten valued quiver of right peak rings JO - Fundamenta Mathematicae PY - 1990 SP - 91 EP - 114 VL - 136 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-136-2-91-114/ DO - 10.4064/fm-136-2-91-114 LA - en ID - 10_4064_fm_136_2_91_114 ER -
Bogumiła Klemp; Daniel Simson. On the Auslander-Reiten valued quiver of right peak rings. Fundamenta Mathematicae, Tome 136 (1990) no. 2, pp. 91-114. doi: 10.4064/fm-136-2-91-114
Cité par Sources :